# SDR UPS00831887

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822502N
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 350 BETWEEN LONGERON 36AND 35L BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755822, AND SRM 51-1-20D.
